# SDR CALA2025051304650

- Difficulty date: May 11, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737924ER
- Aircraft serial: 44565
- Aircraft time: 31,258 hours, 11,574 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 213A610113
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIFFICULTY CONTROLLING FLIGHT DECK TEMP. SUPPLY DUCT OVER 40 DEG REES  WHILE REQUESTING COLD CREW DEBRIEF: NO PROBLEMS TAXIING SINGLE ENGINE ON GROUND. IN FLIGHT, COCKPIT WAS WARM AND SUPPLY DUCT TEMP NEVER GOT BELOW 40*C UNTIL DESCENT DESPITE TURNING KNOB TO FULL COLD. FLIGHT ATTENDANTS REPORTED CABIN TEMPERATURE WAS COMFORTABLE AND ADJUSTABLE. DUCT PRESSURE WAS 44PSI THROUGHOUT FLIGHT. AIR COMING THROUGH THE VENTS IN THE COCKPIT WAS WEAK AND WARM. BITE BOTH PZTC'S NOTE FAULTS THEN DO APPLICABLE FIM. RUN BOTH PA CKS MONITOR TEMP FOR L&R PACKS RECOMMENDED IS 30DEG CELSIUS OR L ESS. ALSO DO FIM 21-62T905 FAULT ISOLATION PROCEDURE FOR CONTROL CABIN FAULT. NOTE FAULTS. ALSO CHECK FLOW FROM RECIRC FANS AND PACK DUCTING TO CONTROL CAB IN FOR BLOCKAGE. PERFORMED BITE ON BOTH PZTC. NO FAULTS NOTED. REF TSM 21-62 TASK 801. PER FIM 21-62 TASK 905 REPLACED CABIN TEMP SENSOR REF AMM 21-61-14. OPS CHECK PASSED. OPERATED BOTH PACKS SIMULTANEOUSLY AND INDIVIDUALLY, ADJUSTING ZONE TRIM AIR IN MANUAL AND AUTO SETTING. DUCT SUPPLY TEMP REMAINED AT 20C  IN ALL CONDITIONS, HAD A CONSISTENT AIRFLOW, AND ADJUSTED ITS ZONE TEMPERATURE ACCORDINGLY.
